# SDR DL72W952977

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT CRACK IN LOWER END OF AFT FLANGE ON SLAT RIB 6 FROM INBD END.  INSTALLED REPAIR DOUBLERS PER MM 57-54-0.  FOUND AT HMV.
